International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 1 | Views: 124 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper | Mathematics | India | Volume 11 Issue 7, July 2022

Fixed Point Results for Parametric Metric Space

Arun Kumar Garg [2] | Satyendra Ahirwar

Abstract: There are many generalization of metric space. Parametric metric space is the generalization of metric space too. Which was introduced and studied by Hussian (a new approach to metric space) in 2014. In present paper we prove two fixed point theorems based on injective mapping using contraction conditions.

Keywords: unique fixed point, contraction, parametric metric space, injective mapping

Edition: Volume 11 Issue 7, July 2022,

Pages: 385 - 387

How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait